# SDR CALA0700048

- Difficulty date: January 28, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 21,417 hours, 3,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 303, LBL 25 - LBL 40.  THE CORROSION WAS REMOVED AND THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1, FIGURE 201.
